# SDR COMA0860416

- Difficulty date: October 11, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 34,538 hours, 31,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 640 FRAME INSPECTION FOUND FRAME CRACKED AT STRINGER 9 LT CUTOUT.  REPAIRED 640 FRAME PER REO 601R-53-61-557.
